MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT S-MAK¿.; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS MEXICO MERIT S-MAK¿.; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number S-MAK401N/C
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has returned for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that when attempting access for a peripheral angiogram procedure, the hub of the micro introducer sheath detached leaving the catheter within the patient's artery.The physician was able to remove the device by hand.No additional medical intervention was necessary.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint could not be confirmed as the devices functioned as expected.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERIT S-MAK¿.
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key16098514
Report Number3011642792-2023-00001
Device Sequence Number20485699
Product Code DRE
UDI-Device Identifier00884450012635
UDI-Public884450012635
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Catalogue NumberS-MAK401N/C
Device Lot NumberI2482421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS GUIDWIRE; ACCESS INTRODUCER
Patient SexUnknown